A constructive proof of the composition rule for Taylor's functional calculus

Tom 142 / 2000

Mats Andersson, Sebastian Sandberg Studia Mathematica 142 (2000), 65-69 DOI: 10.4064/sm-142-1-65-69

Streszczenie

We give a new constructive proof of the composition rule for Taylor's functional calculus for commuting operators on a Banach space.

Autorzy

  • Mats Andersson
  • Sebastian Sandberg

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek